• Users Online: 83
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2018  |  Volume : 3  |  Issue : 2  |  Page : 60-61

Quetiapine induced reversible junctional rhythm


Department of Cardiology, Sri Jayadeva Institute of Cardiovascular Sciences and Research, Bengaluru, Karnataka, India

Correspondence Address:
Dr. Suraj Kumar Kulkarni
Sri Jayadeva Institute of Cardiovascular Sciences and Research, Bannerghetta Road, Jayanagar 9th Block, Bengaluru, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/IJHR.IJHR_5_18

Rights and Permissions

The cardiovascular side effects of older antidepressants and neurolepts are well known. These drugs inhibit the cardiac Na+, Ca2+, and K+ channels often leading to life-threatening arrhythmia. Selective serotonin receptor inhibitor antidepressants and new antipsychotics were introduced to overcome the toxicity of older generation drugs. These drugs have gained popularity owing to their fewer side-effect profiles. However, several case reports have revealed the arrhythmogenic effect of these drugs as well as orthostatic hypotension, especially in those receiving cardiac medications. We report a case of a 65-year-old male who experienced junctional rhythm during the treatment of his acute manic episode with quetiapine and returned to normal sinus rhythm after discontinuing the medication.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed520    
    Printed64    
    Emailed0    
    PDF Downloaded73    
    Comments [Add]    

Recommend this journal